# SDR TC8A98085

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- Engine: Pwa JT3D3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 4 ENGINE WOULD NOT DEVELOPE TAKEOFF POWER, (1.87 EPR).  REJECTED T/O AT 100 KTS.  ADJUSTED NR 4 ENGINE FUEL CONTROL IAW DMM, CH 73-20-1.  PERFORMED ENGINE RUN-UP TO T/O POWER, SYSTEM CHECKS GOOD DC8 ENGINE RUN UP MM IAW DMM 72-00.
